# SDR SIMA202005264002

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,545 hours, 32,794 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1848
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING ELECTRONICS IN COCKPIT. C/A-REMOVED AND REPLACED LT RECIRCULATION FAN IAW 21-24-01. OPS CK AND LEAK CK GOOD. REMOVED AND REPLACED FUSE F0060 IAEW 20-13-08. REMOVED AND REPLACED RT RECIRCULATION FAN IAW AMM 21-24-01 OPS CHECK GOOD, LEAK CHECK GOOD. PERFORMED ENG ODOR EVENT ETN IAW ETN-EM-72-034 NO ODOR NOTED, NO DEFECTS NOTED. PERFORMED GVI OF FLASHLIGHTS IAW AMM 33-51-01. FUSE P/N 100FU01-030; RECIRCULATION_GASPER FAN P/N 4611028900 S/N 0997 FUSE P/N 100FU01-030; RECIRCULATION_GASPER FAN P/N 4611028900 S/N 0997.
